# SDR AALA202106279001

- Difficulty date: June 23, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 63,274 hours, 24,936 cycles
- Engine: Iae V2527A5
- Engine time: 62,008 hours, 25,055 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2527A5
- Part serial: V11004
- Condition: Stalled
- Location: Right
- Part time: 62,008 hours, 25,055 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, R
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKE OFF ROLL COMPRESSOR STALL AND EGT OVER TEMPERATURE IN AREA C ON THE RIGHT ENGINE. ACCOMPLISHED AN ABORTED TAKE OFF AND THE AIRCRAFT RETURNED TO THE GATE.  REPLACED ENGINE PER TASK CARDS 26L40071004 AND 26L00071015.
